4-dimensional Painlevé-type equations

Author(s) Kazuki Hiroe, Hiroshi Kawakami, Akane Nakamura, Hidetaka Sakai

MSJ Memoirs, 37: 172pp. (2018). DOI: 10.2969/msjmemoirs/037010000
TABLE OF CONTENTS
View All Abstracts +
Mathematical Society of Japan Memoirs Vol. 37, i-vi (2018).
Mathematical Society of Japan Memoirs Vol. 37, vii-xii (2018).
Mathematical Society of Japan Memoirs Vol. 37, xiii-xiii (2018).
Hidetaka Sakai
Mathematical Society of Japan Memoirs Vol. 37, 1-23 (2018). https://doi.org/10.2969/msjmemoirs/03701C010
Hiroshi Kawakami , Akane Nakamura , Hidetaka Sakai
Mathematical Society of Japan Memoirs Vol. 37, 25-111 (2018). https://doi.org/10.2969/msjmemoirs/03701C020
Kazuki Hiroe
Mathematical Society of Japan Memoirs Vol. 37, 113-153 (2018). https://doi.org/10.2969/msjmemoirs/03701C030
Hiroshi Kawakami
Mathematical Society of Japan Memoirs Vol. 37, 155-172 (2018). https://doi.org/10.2969/msjmemoirs/03701C040
Back to Top